A1 Journal article (refereed)
Codimension one and two bifurcations in Cattaneo-Christov heat flux model (2021)

Wei, Z., Zhang, W., Moroz, I., & Kuznetsov, N. V. (2021). Codimension one and two bifurcations in Cattaneo-Christov heat flux model. Discrete and Continuous Dynamical Systems: Series B, 26(10), 5305-5319. https://doi.org/10.3934/dcdsb.2020344

JYU authors or editors

Publication details

All authors or editors: Wei, Zhouchao; Zhang, Wei; Moroz, Irene; Kuznetsov, Nikolay V.

Journal or series: Discrete and Continuous Dynamical Systems: Series B

ISSN: 1531-3492

eISSN: 1553-524X

Publication year: 2021

Volume: 26

Issue number: 10

Pages range: 5305-5319

Publisher: American Institute of Mathematical Sciences (AIMS)

Publication country: United States

Publication language: English

DOI: https://doi.org/10.3934/dcdsb.2020344

Publication open access: Not open

Publication channel open access:


Layek and Pati (Phys. Lett. A, 2017) studied a nonlinear system of five coupled equations, which describe thermal relaxation in Rayleigh-Benard convection of a Boussinesq fluid layer, heated from below. Here we return to that paper and use techniques from dynamical systems theory to analyse the codimension-one Hopf bifurcation and codimension-two double-zero Bogdanov-Takens bifurcation. We determine the stability of the bifurcating limit cycle, and produce an unfolding of the normal form for codimension-two bifurcation for the Layek and Pati's model.

Keywords: dynamical systems; differential equations; bifurcation

Free keywords: Cattaneo-Christov heat-flux model; Hopf bifurcation; Bogdanov-Takens bifurcation; limit cycle; homoclinic bifurcation

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2021

JUFO rating: 1

Last updated on 2022-19-08 at 19:16